# SDR DALA2024061806211

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 95,466 hours, 44,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 1R DOOR WILL NOT FULLY ARM. ARM LVR DOES NOT MOVE TO THE FULL ARM POSITION. SLIDE LIGHT DOES NOT ILLUMINATE. CORRECTIVE ACTION: ADJUSTED GIRT BAR MECHANISM PER B757 AMM 52-11. OPS CHK GOOD. (5606784)
